Ask an expert
Question

15 Mar 2004

will brewers yeast tablet cause weight increase
Just wanted to know the side effect of using brewers yeast tablets. will it cause weight increase or not?
Also is it healty to use?
Answer 15,528 views
Expert
DietDoc

01 Jan 0001

Dear Christa
Brewer's yeast tablets are an excellent source of B vitamins. They may stimulate your appetite, but this is not always the case. If you find that your appetite increases then counteract this with exercise to ensure that you don't gain weight.
Best regards
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Should the red carpet portion of SONA be scrapped this year?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes, it's inappropriate given the state of the country
93% - 3176 votes
No, it's part of the tradition
7% - 230 votes
Vote
Rand - Dollar
17.73
-0.9%
Rand - Pound
21.41
-1.1%
Rand - Euro
19.03
-1.0%
Rand - Aus dollar
12.33
-0.9%
Rand - Yen
0.14
-0.8%
Platinum
980.77
-0.6%
Palladium
1,649.80
-0.2%
Gold
1,877.71
+0.2%
Silver
22.36
+0.8%
Brent Crude
83.69
+3.2%
Top 40
73,787
+0.5%
All Share
79,815
+0.4%
Resource 10
74,542
-0.1%
Industrial 25
103,612
+0.9%
Financial 15
16,287
-0.3%
All JSE data delayed by at least 15 minutes Iress logo
Editorial feedback and complaints

Contact the public editor with feedback for our journalists, complaints, queries or suggestions about articles on News24.

LEARN MORE